# SDR 2002UALA01633

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 40,792 hours, 11,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Sta 968
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MID CABIN STA 968.5 TO 969.5 RH CREASE BEAM WEB UPPER SURFACE CORRODED.  MAJOR REPAIR ACCOMPLISHED.REPLACED CREASE BEAM WEB.
